# SDR CA961128024

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp Band
- Part number: 9063239
- Condition: Worn
- Location: Lt Exh
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E, F

## Discrepancy

(CAN) LEFT HAND ZONE 1 FIRE WARNING ILLUMINATED. ENGINE SECURED AND FIRE BOTTLES DISCHARGED. AIRCRAFT LANDED SAFELY. MAINTENANCE CHECK FOUND LEFT HAND EXHAUST PIPE UNIVERSAL COUPLING HAD SEPARATED ALLOWING EXHAUST GASES TO ENTER ENGINE NACELLE. COUPLING FAILED DUE TO WEAR OF FLANGE AND CLAMP BAND. COUPLING REPLACED.
